# SDR MASA200601631

- Difficulty date: June 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 9,158 hours, 9,289 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7205 ORD - STRONG ODOR FROM PACKS ON TAKEOFF.  PERFORMED HIGH POWER RUNS.  OP'S CHECK NORMAL.
